# SDR USAA2014052700010

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 17,280 hours, 5,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 2598
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 17,273 hours, 5,742 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WARNING MAINTENANCE STATUS MESSAGE SLIDE BOTTLE 2L.  REPLACED L2 DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-000-001-A & AMM 25-62-49-400-001-A.
